TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Approximation of functions in the Lp.w (X)-space and application

*

* Corresponding author · click or hover a name for details

pp. 715–723Vol. 26Issue 4June 2023DOI: 10.47974/JIM-1499XML
Received:
01 Mar 2022
Accepted:
01 Apr 2022
Published Online:
15 Jul 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1499
Pages:
715–723

Abstract

The purpose of this research is to study the approximation of functions in the space Lp.w which is an expansion of the Lebesgue space Lp using the Fejer operator in terms of the average modulus of the second-order with the application of two of the theorems.

Keywords

Subject Classifications

34A4511J68

References

[1] A. Lupus, A q-analogue of the Bernstein operator, seminar on numerical and Statistical Calculus, University of Cluj-Napoca, No. 9, pp. 85-92 (1987).
[2] G. M. Philips, Bernstein polynomials based on the q-integers, Annals of Numerical Mathematics, Vol. 4, No. 1-4, pp. 511-518 (1997).
[3] S. Ostrovska, The first decade of the q-Bernstein polynomials: results and perspectives, Journal of Mathematical Analysis and Approximation Theory, Vol. 2, No.1, pp. 35-51 (2007).
[4] Ali H. Zaboon and Sahib K. Jasim, Approximation of Unbounded Functions by Trigonometric Polynomials in Locally-Global Weighted, L_(P.δ.w) (X)-Spaces, International Journal of Mathematical Archive-5(4), India (2014).
[5] Ali H. Zaboon and Sahib K. Jasim, Multiplier Approximation of Functions by q-Bernstein Kantorovich Operator, Journal of Physics: Conference Series, 1897  012055 (2021).
[6] Z. Ditzian, V. Totik, Moduli of smoothness, Springer-Verlag, New York (1987).
[7] Carothers N. L., Approximation Theory, Dept. of Math. and Statistics Bowling Green, State University, USA (1998).
[8] Longquan Yong. Smooth Newton method to absolute value equation based on lower uniform smoothing approximation function, Journal of Interdisciplinary Mathematics, 19:1, 191-205 (2016), DOI: 10.1080/09720502.2015.1104937. 
[9] Seyyede Robab Fayyaz Behrooz & Majid Amirfakhrian. Numerical solution of algebraic fuzzy complex equations with complex fuzzy coefficients, Journal of Interdisciplinary Mathematics, 23:8, 1553-1568 (2020), DOI: 10.1080/09720502.2020.1776935.

Views: 278Downloads: 120Citations: 0